advertisement
Question
Posted by: vicky | 2009/11/26

yellow

My hands and feet have been yellow for the last three years. It seems to be gradually worsening - recently people have noticed that my face also looks slightly yellow. The sclera of my eyes are not noticeably yellow. Any suggestions? I' m a bit worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vicky
One should have your liver functions checked if you notice your skin becoming yellow. Other reasons could be overdosing of vit B (especially by injection), using tanning pills containing carotene.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/26

Hallo Vicky
One should have your liver functions checked if you notice your skin becoming yellow. Other reasons could be overdosing of vit B (especially by injection), using tanning pills containing carotene.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement